# SDR YENA2023122701651

- Difficulty date: December 22, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 6,611 hours, 2,416 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#165, BOS-RSW. 'FD FFAILURE DURING FLARE MULTIPLE FLAGS ON PFD AND LOSS OF FLIGHT DIRECTOR AT 50 OR LESS IN LANDING FLARE, RED NO APPROACH 2 FLAG AND ALL FMA INDICATIONS WENT HAYWIRE.RETARD FLASHED GREEN DURING FLARE BUT FMA BLANK,NOTHING LOOKED NORMAL,RSW ILS 06; POWERED DOWN AND POWERED AIRCRAFT BACK UP REF AMP BD500-AJ24-22-00-01.'
